# SDR UPS98828027

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 56412521
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING L/E INNER DOUBLER AROUND SMALL LWR SWING DOWN PANEL UNDER I/B FIRE BOTTLE CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-1-21 AND DWG 5641252.
